f- transfinite diameter and number theoretic applications
Annales de l'Institut Fourier, Volume 43 (1993) no. 4, p. 1179-1198
@article{AIF_1993__43_4_1179_0,
     author = {Amoroso, Francesco},
     title = {$f$- transfinite diameter and number theoretic applications},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {43},
     number = {4},
     year = {1993},
     pages = {1179-1198},
     doi = {10.5802/aif.1368},
     zbl = {0790.41007},
     mrnumber = {95d:11091},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1993__43_4_1179_0}
}
Amoroso, Francesco. $f$- transfinite diameter and number theoretic applications. Annales de l'Institut Fourier, Volume 43 (1993) no. 4, pp. 1179-1198. doi : 10.5802/aif.1368. http://www.numdam.org/item/AIF_1993__43_4_1179_0/

[A] F. Amoroso, Sur le diamètre transfini entier d'un intervalle réel, Ann. Inst. Fourier, 40-4 (1990), 885-911. | Numdam | MR 92j:11070 | Zbl 0713.41004

[AR] K. Alladi and L. Robinson, Legendre polynomials and irrationality, J. reine angew. Math., 318 (1980), 137-155. | MR 81i:10036 | Zbl 0425.10039

[C] G.V. Chudnovsky, Number Theoretic Applications of Polynomials with Rational Coefficients Defined by Extremality Conditions, Arithmetic and Geometry, Vol I, ed. M.Artin and J.Tate, Birkhäuser. Progress in Math., 35 (1983), 61-105. | MR 86c:11052 | Zbl 0547.10029

[DV] R. Dvornicich and C. Viola, Some remarks on Beukers'integrals, Colloquia Math. Soc. János Bolyai, 51 (1987), 637-657. | MR 91f:11050 | Zbl 0755.11019

[FE] M. Fekete, Über die Verteilung der Wurzeln gewisen algebraischen Gleichungen mit ganzzahligen Koeffzienten, Mathematische Zeitschrift, 17 (1923), 228-249. | JFM 49.0047.01

[FU] B. Fuglede, On the theory of potentials in locally compact spaces, Acta Math., 103 (1960), 139-215. | MR 22 #8232 | Zbl 0115.31901

[HA] M. Hata, Legendre type polynomials and irrationality measures, J. reine angew. Math., 407 (1990), 99-125. | MR 91i:11081 | Zbl 0692.10034

[HI] E. Hille, Analytic function theory, Gim and Company, Boston, 1962. | MR 34 #1490 | Zbl 0102.29401

[L] N.S. Landkof, Foundations of modern potential theory, Springer-Verlag, Berlin, 1972. | MR 50 #2520 | Zbl 0253.31001

[M] N.I. Muskhelishvli, Singular integral equations, Noordhoff Internationals Publishing, Leyden, 1977.

[N] M. Nair, A new method in elementary prime number theory, J. London Math. Soc., (2), 25 (1982), 385-391. | MR 83j:10051 | Zbl 0453.10008

[RH1] G. Rhin, Approximants de Padé et mesures effectives d'irrationalité, Séminaire de Théorie des Nombres, Paris 1985-1986, ed. C. Goldstein, Birkhäuser, Progress in Math., 71 (1987), 155-164. | MR 90k:11089 | Zbl 0632.10034

[RH2] G. Rhin, Diamètre transfini et mesures d'irrationalité des logarithmes, notes of lectures given at the University of Pise in March 1989.

[RU] E.A. Rukhadze, A lower bound for the approximation of ln 2 by rational numbers (Russian), Vestnik Moskov. Univ., Ser. I Math. Mekh., no. 6 (1987), 25-29. | MR 89b:11064 | Zbl 0635.10025

[S] I.N. Sanov, Function with integral parameters, deviating the last from zero (en russe), Leningrad. Gos. Univ., Ucen. Zap. Ser. Mat. Nauk, 111 (1949), 32-46.

[SZ] G. Szegö, Orthogonal Polynomials, 4th ed., American Math. Soc., New York, 1975.